# SDR 29GA35221120412

- Difficulty date: December 4, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 28,582 hours, 31,749 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 55T9081169
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AFTER TURNING POWER ON NOTICED SMOKE COMING FROM LOWER CIRCUIT BREAKER PANEL ON FIRST OFFICERS SIDE OF COCKPIT.  FOUND WIRES FROM CIRCIUT BREAKER P20 BURNT REQUIRE REPLACEMENT, REPLACED WIRE 55T9081-16-9 ,HDA-16,HDA2-2201,JAI0, GA402 AND REPAIRED WIRE HD5-2401 CB P16 AND WIRE FROM CB P19 HD1-1601 AND REPLACED CB P20 ELECTRICAL CHECKS GOOD.
